# SDR DALA13051410955

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 62,782 hours, 46,703 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED BUSHINGS TO ATTACH RT HEATER BLANKET AFT EDGE NR 3,4,5, AND 9 AT RT WING.  BUSHINGS TO ATTACH RT HEATER BLANKET AFT EDGE NR 3,4,5, AND 9 AT RT WING WERE R & R IAW EA 09-070683-03, AD REV L AND SRM 51-30-10; RII COMPLETED.
